# SDR AU000956

- Difficulty date: September 7, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Corroded
- Location: Engine
- Part time: 400 cycles
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE PISTON PINS (6OFF) SEVERELY CORRODED.  (X)
